MathSciNet Relay Station
MathSciNet bibliographic data
MR216510 (35 #7343) 57.10
Wall, C. T. C. Classification problems in differential topology. VI. Classification of $(s-1)$-connected $(2s+1)$-manifolds. Topology 6 1967 273–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement